American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Barry Simon. OPUC on one foot. Bull. Amer. Math. Soc. 42 (2005) 431-460. MR 2163705.
Abstract, references, and article information
View Article: PDF

[2] Palle E. T. Jorgensen and Steen Pedersen. Harmonic analysis of fractal measures induced by representations of a certain $C\sp *$-algebra . Bull. Amer. Math. Soc. 29 (1993) 228-234. MR 1215311.
Abstract, references, and article information   
View Article: PDF

[3] William C. Connett and Alan L. Schwartz. Product formulas, hypergroups, and the Jacobi polynomials. Bull. Amer. Math. Soc. 22 (1990) 91-96. MR 1003862.
Abstract, references, and article information   
View Article: PDF

[4] D. S. Lubinsky, H. N. Mhaskar and E. B. Saff. Freud's conjecture for exponential weights. Bull. Amer. Math. Soc. 15 (1986) 217-221. MR 854558.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1